Keyword : binary sequences


A Property of a Class of Gaussian Periods and Its Application
Yuhua SUN Qiang WANG Qiuyan WANG Tongjiang YAN 
Publication:   
Publication Date: 2018/12/01
Vol. E101-A  No. 12 ; pp. 2344-2351
Type of Manuscript:  Special Section PAPER (Special Section on Signal Design and Its Applications in Communications)
Category: Communication Theory and Signals
Keyword: 
binary sequencesWhiteman's generalized cyclotomic sequenceGaussian periods2-adic complexity
 Summary | Full Text:PDF(1.2MB)

Generalized Krengel-Ivanov Sequences with Optimal Autocorrelation Magnitude
Yong WANG Wei SU 
Publication:   
Publication Date: 2018/11/01
Vol. E101-A  No. 11 ; pp. 1980-1983
Type of Manuscript:  LETTER
Category: Spread Spectrum Technologies and Applications
Keyword: 
binary sequencesoptimal autocorrelationKrengel-Ivanov sequences
 Summary | Full Text:PDF(157.2KB)

Several Types of Sequences with Optimal Autocorrelation Properties
Fanxin ZENG Xiaoping ZENG Xiangyong ZENG Zhenyu ZHANG Guixin XUAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/01/01
Vol. E96-A  No. 1 ; pp. 367-372
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
binary sequencesquaternary sequencesperfect QPSK+ sequencesmultilevel perfect sequences
 Summary | Full Text:PDF(110.7KB)

A General Construction of Sequences with Good Autocorrelation over the 16-QAM Constellation
Xuan ZHANG Jing QIN Qiaoyan WEN Jie ZHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/10/01
Vol. E95-A  No. 10 ; pp. 1801-1805
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
16-QAMbinary sequencesinterleaved sequencesmultiple sequencesGray mappingautocorrelation
 Summary | Full Text:PDF(85.7KB)

Large Family of Sequences from Elliptic Curves over Residue Class Rings
Shengqiang LI Zhixiong CHEN Liang ZHOU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2010/10/01
Vol. E93-A  No. 10 ; pp. 1827-1832
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
elliptic curvesexponential sumsbinary sequenceswell-distribution measurecorrelation measure
 Summary | Full Text:PDF(114.7KB)

New Families of Binary Low Correlation Zone Sequences Based on Interleaved Quadratic Form Sequences
Zhengchun ZHOU Xiaohu TANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2008/11/01
Vol. E91-A  No. 11 ; pp. 3406-3409
Type of Manuscript:  LETTER
Category: Spread Spectrum Technologies and Applications
Keyword: 
binary sequenceslow correlation zone (LCZ) sequencesquasi-synchronous code-division multiple access (QS-CDMA)sequence design
 Summary | Full Text:PDF(88.9KB)

Bounds on Aperiodic Autocorrelation and Crosscorrelation of Binary LCZ/ZCZ Sequences
Daiyuan PENG Pingzhi FAN Naoki SUEHIRO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2005/12/01
Vol. E88-A  No. 12 ; pp. 3636-3644
Type of Manuscript:  PAPER
Category: Spread Spectrum Technologies and Applications
Keyword: 
aperiodic correlation functionsbinary sequencesgeneralized orthogonalityLCZ sequenceslow boundZCZ sequences
 Summary | Full Text:PDF(436.4KB)

Large Deviation for Chaotic Binary Sequences Generated by Nonlinear Maps and Threshold Functions
Yasutada OOHAMA Tohru KOHDA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2004/10/01
Vol. E87-A  No. 10 ; pp. 2555-2563
Type of Manuscript:  Special Section PAPER (Special Section on Information Theory and Its Applications)
Category: Stochastic Process
Keyword: 
r-adic mapschaosbinary sequenceslarge deviation theory for dynamical systems
 Summary | Full Text:PDF(278KB)